Imperial College London

ProfessorPeterSchmid

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

peter.schmid

 
 
//

Location

 

753Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

121 results found

Heaton CJ, Nichols JW, Schmid PJ, 2009, Global linear stability of the non-parallel Batchelor vortex, JOURNAL OF FLUID MECHANICS, Vol: 629, Pages: 139-160, ISSN: 0022-1120

Journal article

Bagheri S, Schlatter P, Schmid PJ, Henningson DSet al., 2009, Global stability of a jet in crossflow, JOURNAL OF FLUID MECHANICS, Vol: 624, Pages: 33-44, ISSN: 0022-1120

Journal article

Bagheri S, Henningson DS, Hoepffner J, Schmid PJet al., 2009, Input-Output Analysis and Control Design Applied to a Linear Model of Spatially Developing Flows, APPLIED MECHANICS REVIEWS, Vol: 62, ISSN: 0003-6900

Journal article

Nichols JW, Chomaz J-M, Schmid PJ, 2009, Twisted absolute instability in lifted flames, PHYSICS OF FLUIDS, Vol: 21, ISSN: 1070-6631

Journal article

Mack CJ, Schmid PJ, Sesterhenn JL, 2008, Global stability of swept flow around a parabolic body: connecting attachment-line and crossflow modes, JOURNAL OF FLUID MECHANICS, Vol: 611, Pages: 205-214, ISSN: 0022-1120

Journal article

Nichols JW, Schmid PJ, 2008, The effect of a lifted flame on the stability of round fuel jets, JOURNAL OF FLUID MECHANICS, Vol: 609, Pages: 275-284, ISSN: 0022-1120

Journal article

Guegan A, Schmid PJ, Huerre P, 2008, Spatial optimal disturbances in swept attachment-line boundary layers, JOURNAL OF FLUID MECHANICS, Vol: 603, Pages: 179-188, ISSN: 0022-1120

Journal article

Nichols JW, Schmid PJ, Riley JJ, 2007, Self-sustained oscillations in variable-density round jets, JOURNAL OF FLUID MECHANICS, Vol: 582, Pages: 341-376, ISSN: 0022-1120

Journal article

Guegan A, Huerre P, Schmid PJ, 2007, Optimal disturbances in swept Hiemenz flow, JOURNAL OF FLUID MECHANICS, Vol: 578, Pages: 223-232, ISSN: 0022-1120

Journal article

Nichols JW, Chomaz J-M, Schmid PJ, 2007, Secondary instability in variable-density round jets, 11th EUROMECH European Turbulence Conference, Publisher: SPRINGER-VERLAG BERLIN, Pages: 32-34, ISSN: 0930-8989

Conference paper

Schmid PJ, 2007, Transition and transition control in a square cavity, 11th EUROMECH European Turbulence Conference, Publisher: SPRINGER-VERLAG BERLIN, Pages: 562-569, ISSN: 0930-8989

Conference paper

Schmid PJ, 2007, Nonmodal stability theory, ANNUAL REVIEW OF FLUID MECHANICS, Vol: 39, Pages: 129-162, ISSN: 0066-4189

Journal article

Guegan A, Schmid PJ, Huerre P, 2006, Optimal energy growth and optimal control in swept Hiemenz flow, JOURNAL OF FLUID MECHANICS, Vol: 566, Pages: 11-45, ISSN: 0022-1120

Journal article

Guegan A, Schmid PJ, Huerre P, 2006, A framework for control of fluid flow, 13th Workshop on Transition and Turbulence Control, Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD, Pages: 141-+, ISSN: 1793-0758

Conference paper

Schmid PJ, 2006, Transition in wall-bounded shear flows: The role of modern stability theory, 13th Workshop on Transition and Turbulence Control, Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD, Pages: 107-140, ISSN: 1793-0758

Conference paper

Schmid PJ, Rossi M, 2004, Three-dimensional stability of a Burgers vortex, JOURNAL OF FLUID MECHANICS, Vol: 500, Pages: 103-112, ISSN: 0022-1120

Journal article

Schmid PJ, de Langre E, 2003, Transient growth before coupled-mode flutter, JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME, Vol: 70, Pages: 894-901, ISSN: 0021-8936

Journal article

Obrist D, Schmid PJ, 2003, On the linear stability of swept attachment-line boundary layer flow. Part 2. Non-modal effects and receptivity, JOURNAL OF FLUID MECHANICS, Vol: 493, Pages: 31-58, ISSN: 0022-1120

Journal article

Obrist D, Schmid PJ, 2003, On the linear stability of swept attachment-line boundary layer flow. Part 1. Spectrum and asymptotic behaviour, JOURNAL OF FLUID MECHANICS, Vol: 493, Pages: 1-29, ISSN: 0022-1120

Journal article

Kerswell RR, Obrist D, Schmid PJ, 2003, On smoothed turbulent shear flows: Bounds, numerics and stress-reducing additives, PHYSICS OF FLUIDS, Vol: 15, Pages: 78-83, ISSN: 1070-6631

Journal article

Hristova H, Roch S, Schmid PJ, Tuckerman LSet al., 2002, Transient growth in exactly counter-rotating Couette-Taylor flow, 12th Taylor-Couette Workshop, Publisher: SPRINGER, Pages: 43-48, ISSN: 0935-4964

Conference paper

Hristova H, Roch S, Schmid PJ, Tuckerman LSet al., 2002, Transient growth in Taylor-Couette flow, PHYSICS OF FLUIDS, Vol: 14, Pages: 3475-3484, ISSN: 1070-6631

Journal article

Schmid PJ, Henningson DS, 2002, On the stability of a falling liquid curtain, JOURNAL OF FLUID MECHANICS, Vol: 463, Pages: 163-171, ISSN: 0022-1120

Journal article

Schmid PJ, 2000, Linear stability theory and bypass transition in shear flows, 41st Annual Meeting of the Division of Plasma Physics of the American-Physical-Society, Publisher: AMER INST PHYSICS, Pages: 1788-1794, ISSN: 1070-664X

Conference paper

Trefethen AE, Trefethen LN, Schmid PJ, 1999, Spectra and pseudospectra for pipe Poiseuille flow, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, Vol: 175, Pages: 413-420, ISSN: 0045-7825

Journal article

Reddy SC, Schmid PJ, Baggett JS, Henningson DSet al., 1998, On stability of streamwise streaks and transition thresholds in plane channel flows, JOURNAL OF FLUID MECHANICS, Vol: 365, Pages: 269-303, ISSN: 0022-1120

Journal article

Darmofal DL, Schmid PJ, 1996, The importance of eigenvectors for local preconditioners of the Euler equations, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 127, Pages: 346-362, ISSN: 0021-9991

Journal article

Hanifi A, Schmid PJ, Henningson DS, 1996, Transient growth in compressible boundary layer flow, PHYSICS OF FLUIDS, Vol: 8, Pages: 826-837, ISSN: 1070-6631

Journal article

Schmid PJ, Reddy SC, Henningson DS, 1996, Transition thresholds in boundary layer and channel flows, 6th European Turbulence Conference, Publisher: KLUWER ACADEMIC PUBL, Pages: 381-384

Conference paper

BORBA D, RIEDEL KS, KERNER W, HUYSMANS GTA, OTTAVIANI M, SCHMID PJet al., 1994, THE PSEUDOSPECTRUM OF THE RESISTIVE MAGNETOHYDRODYNAMICS OPERATOR - RESOLVING THE RESISTIVE ALFVEN PARADOX, PHYSICS OF PLASMAS, Vol: 1, Pages: 3151-3160, ISSN: 1070-664X

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00793828&limit=30&person=true&page=4&respub-action=search.html